MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 39 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 39 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN048997
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "presence of a fragment of plastic in the intubation tube whereas the patient was already intubated.This was monitored with a fibroscopy.The device was removed and replaced.There was no consequence for the patient.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Part number reported is not being manufactured currently, however, another part number from the same family was used for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 80 samples were taken from the current production from p/n 5-16037 et tube, sher-i-bronch, ls, 37 fr lot# 73e2200696 the samples were visually inspected and issue reported "blocked/obstructed - tracheal tubing" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned (b)(4) unit 5-16039 et tube, sher-i-bronch, ls, 39 fr for investigation.The sample was returned without its original packaging.The stylet was also returned.Upon visual examination , no "fragment of plastic" that was reported was observed in the tube.It's possible that the fragment was not returned or it was lost during shipping/handling.Since the fragment was not observed in the returned ett and no pictures were provided, the reported complaint could not be confirmed.
 
Event or Problem Description

Brand Name
HUDSON ET TUBE, SHER-I-BRONCH, LS, 39 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14759671
Report Number3003898360-2022-00227
Device Sequence Number14979038
Product Code CBI
UDI-Device Identifier14026704617415
UDI-Public14026704617415
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/11/2024
Device Model NumberIPN048997
Device Catalogue Number5-16039
Device Lot Number73M1900266
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2022
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FIBEROPTIC SCOPE.; FIBEROPTIC SCOPE.
Patient SexUnknown